# SDR CALA0300306

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 43,953 hours, 24,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AND UPPER SHIM DAMAGE IN FLOOR PANEL SUPPORT AT STA 540, LBL 10.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
